# SDR 2003FA0001213

- Difficulty date: March 22, 2002
- Submitted: December 8, 2003
- Operation: General aviation
- Aircraft: N792SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8717
- Engine: Lyc IO360A1A
- Propeller: Mcauly 1A170*
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 055032111
- Condition: Cracked
- Location: Prop Spinner
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PREFLIGHT INSPECTION THE PILOT NOTED AN .7500 INCH CRACK IN THE CORNER OF SPINNER BULKHEAD.
